Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Addendum to Classification of Irreducible Holonomies of Torsion-Free Affine Connections

Annals of Mathematics
Second Series, Vol. 150, No. 3 (Nov., 1999), pp. 1177-1179
Published by: Annals of Mathematics
DOI: 10.2307/121067
Stable URL: http://www.jstor.org/stable/121067
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Addendum to Classification of Irreducible Holonomies of Torsion-Free Affine Connections
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1177]
    [1177]
  • Thumbnail: Page 
1178
    1178
  • Thumbnail: Page 
1179
    1179